# SDR AALA202402261982

- Difficulty date: February 20, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL (222EF) AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 222EF WITH NEW REPLACEMENT MATERIAL PER SRM 53-12-00-300-006.
